# SDR SWAA2023050121521

- Difficulty date: March 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Bracket
- Condition: Elongated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOOR UPPER I/B CORNER BRACKET HOLES ENLONGATED<[01] REMOVED AND REPLACED WEB AND BRACKET AT STA 277 FLIGHT DECK DOOR UPPER I/B CORNER STR 2R AS PER SRM 51-40-02-0G-0 AND DRAWING 141A9402.;[02] VERIFIED REMOVE AND REPLACE WEB AND BRACKET;[03] VERIFIED WORK PERFOMED C/W
